Multiple series Rogers-Ramanujan type identities

Research output: Contribution to journalArticle

141 Scopus citations

Abstract

It is shown how each of the classical identities of Rogers-Ramanujan type can be embedded in an infinite family of multiple series identities. The method of construction is applied to four of L. J. Rogers’ elegant series related to the quintuple product identity. Other applications are also presented.

Original languageEnglish (US)
Pages (from-to)267-283
Number of pages17
JournalPacific Journal of Mathematics
Volume114
Issue number2
DOIs
StatePublished - Oct 1984

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this